# SDR FDEA202307211272

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-300
- Aircraft serial: 66243
- Aircraft time: 4,441 hours, 2,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: B675700201
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NOSE FORMER ANGLE AT OSS 441, RIGHT SIDE WING FIXED LEADING EDGE, TO BE CRACKED. 0000392280 : BILLMAN, CRAIG B - 22-JUL-2023 05:08  REPLACED FORMER AT OSS 441 AS REQUIRED PER BOEING DRAWING SR67-57-002 REV A.
